Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 113, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Sep 30, 2011, 4:47 AM CDT. It took effect at Sep 30, 2011, 5:00 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2011, 4:47 AM CDT (09:47 UTC)
- In effect from
- Sep 30, 2011, 5:00 PM CDT
- Expired
- Oct 1, 2011, 1:00 PM CDT
- In force
- 20 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
459 WHUS74 KLIX 300947 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 447 AM CDT FRI SEP 30 2011 ...A COLD FRONT WILL BRING STRONG NORTH WINDS LATER TODAY AND TONIGHT... .A STRONG COLD FRONT WILL MOVE RAPIDLY THROUGH THE MARINE AREA TODAY. COOL AND DRY AIR SURGING SOUTH WILL CAUSE WINDS TO INCREASE TO GREATER THAN 20 KNOTS LATE THIS AFTERNOON AND THIS EVENING WITH WAVES AND SEAS BECOMING HAZARDOUS FOR SMALL CRAFT. WINDS AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...THEN QUICKLY INCREASE TO HAZARDOUS CRITERIA AGAIN SATURDAY NIGHT ACROSS PORTIONS OF THE MARINE AREA. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-301800- /O.NEW.KLIX.SC.Y.0113.110930T2200Z-111001T1800Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 447 AM CDT FRI SEP 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM CDT SATURDAY. * WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS 30 TO 35 KNOTS LATE THIS AFTERNOON AND EVENING. WINDS WILL REMAIN STRONG TONIGHT AND SATURDAY MORNING...DROP OFF SLIGHTLY SATURDAY AFTERNOON...THEN INCREASE TO NEAR 20 KNOTS OR HIGHER AGAIN SATURDAY NIGHT INTO EARLY SUNDAY MORNING. * SEAS: WAVES AND SEA HEIGHTS WILL RISE TO 3 TO 4 FEET OVER THE TIDAL LAKES AND OPEN BAYS...4 TO 5 FEET OVER THE SOUNDS AND NEAR SHORE WATERS...AND 6 TO 8 FEET OVER THE OFFSHORE WATERS BY TONIGHT AND SATURDAY. WAVES AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...BUT ARE LIKELY TO INCREASE AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 22/TD
6 follow-up statements
792 WHUS74 KLIX 301441 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 941 AM CDT FRI SEP 30 2011 ...A COLD FRONT WILL BRING STRONG NORTH WINDS LATER TODAY AND TONIGHT... .A STRONG COLD FRONT WILL MOVE RAPIDLY THROUGH THE MARINE AREA TODAY. COOL AND DRY AIR SURGING SOUTH WILL CAUSE WINDS TO INCREASE TO GREATER THAN 20 KNOTS LATE THIS AFTERNOON AND THIS EVENING WITH WAVES AND SEAS BECOMING HAZARDOUS FOR SMALL CRAFT. WINDS AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...THEN QUICKLY INCREASE TO HAZARDOUS CRITERIA AGAIN SATURDAY NIGHT ACROSS PORTIONS OF THE MARINE AREA. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-302245- /O.CON.KLIX.SC.Y.0113.110930T2200Z-111001T1800Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 941 AM CDT FRI SEP 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM CDT SATURDAY. * WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS 30 TO 35 KNOTS LATE THIS AFTERNOON AND EVENING. WINDS WILL REMAIN STRONG TONIGHT AND SATURDAY MORNING...DROP OFF SLIGHTLY SATURDAY AFTERNOON...THEN INCREASE TO NEAR 20 KNOTS OR HIGHER AGAIN SATURDAY NIGHT INTO EARLY SUNDAY MORNING. * SEAS: WAVES AND SEA HEIGHTS WILL RISE TO 3 TO 4 FEET OVER THE TIDAL LAKES AND OPEN BAYS...4 TO 5 FEET OVER THE SOUNDS AND NEAR SHORE WATERS...AND 6 TO 8 FEET OVER THE OFFSHORE WATERS BY TONIGHT AND SATURDAY. WAVES AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...BUT ARE LIKELY TO INCREASE AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
011 WHUS74 KLIX 302037 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 337 PM CDT FRI SEP 30 2011 ...A COLD FRONT WILL BRING STRONG NORTH WINDS TONIGHT... .A STRONG COLD FRONT IS MOVING RAPIDLY THROUGH THE MARINE AREA. COOL AND DRY AIR SURGING SOUTH WILL CAUSE WINDS TO INCREASE TO GREATER THAN 20 KNOTS THIS EVENING WITH WAVES AND SEAS BECOMING HAZARDOUS FOR SMALL CRAFT. WINDS AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...THEN AGAIN INCREASE TO HAZARDOUS CRITERIA AGAIN SATURDAY NIGHT ACROSS PORTIONS OF THE MARINE AREA. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-010445- /O.CON.KLIX.SC.Y.0113.110930T2200Z-111001T1800Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 337 PM CDT FRI SEP 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS 30 TO 35 KNOTS THIS EVENING. WINDS WILL REMAIN STRONG TONIGHT AND SATURDAY MORNING...DROP OFF SLIGHTLY SATURDAY AFTERNOON...THEN INCREASE TO NEAR 20 KNOTS OR HIGHER AGAIN SATURDAY NIGHT INTO EARLY SUNDAY MORNING. * SEAS: WAVES AND SEA HEIGHTS WILL RISE TO 3 TO 4 FEET OVER THE TIDAL LAKES AND OPEN BAYS...4 TO 5 FEET OVER THE SOUNDS AND NEAR SHORE WATERS...AND 6 TO 8 FEET OVER THE OFFSHORE WATERS BY TONIGHT AND SATURDAY. WAVES AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...BUT ARE LIKELY TO INCREASE AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHUS74 KLIX 010315 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1015 PM CDT FRI SEP 30 2011 ...A COLD FRONT WILL BRING STRONG NORTH WINDS TONIGHT... .A STRONG COLD FRONT WILL PUSH SOUTH INTO THE CENTRAL GULF OF MEXICO TONIGHT. COOL AND DRY AIR SURGING SOUTH WILL CAUSE WINDS TO INCREASE TO GREATER THAN 20 KNOTS WITH WAVES AND SEAS BECOMING HAZARDOUS FOR SMALL CRAFT. WINDS AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...THEN AGAIN INCREASE TO HAZARDOUS CRITERIA AGAIN SATURDAY NIGHT ACROSS PORTIONS OF THE MARINE AREA. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-011115- /O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1015 PM CDT FRI SEP 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS: NORTH WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS CAN BE EXPECTED TONIGHT AND SATURDAY MORNING...DROP OFF SLIGHTLY SATURDAY AFTERNOON...THEN INCREASE TO NEAR 20 KNOTS OR HIGHER AGAIN SATURDAY NIGHT INTO EARLY SUNDAY MORNING. * SEAS: WAVES AND SEA HEIGHTS WILL RISE TO 3 TO 4 FEET OVER THE TIDAL LAKES AND OPEN BAYS...4 TO 5 FEET OVER THE SOUNDS AND NEAR SHORE WATERS...AND 6 TO 7 FEET OVER THE OFFSHORE WATERS TONIGHT INTO SATURDAY MORNING. WAVES AND SEAS WILL SUBSIDE SLIGHTLY SATURDAY AFTERNOON...BUT ARE LIKELY TO INCREASE AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
496 WHUS74 KLIX 010938 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 438 AM CDT SAT OCT 1 2011 ...STRONG WINDS AND HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT WILL CONTINUE THIS MORNING THEN REDEVELOP AGAIN TONIGHT... .HIGH PRESSURE BUILDING FROM THE NORTH AND THE ASSOCIATED COOL AIR WILL PRODUCE MODERATE TO STRONG NORTH TO NORTHEAST WINDS THROUGH SUNDAY MORNING. GMZ532-534-536-538-555-557-011745- /O.EXT.KLIX.SC.Y.0113.000000T0000Z-111001T1500Z/ /O.NEW.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 438 AM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT SUNDAY. THE SMALL CRAFT ADVISORY TODAY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH MID MORNING BEFORE DROPPING OFF TO AROUND 15 KNOTS THIS AFTERNOON. WINDS THIS EVENING WILL INCREASE TO NEAR 20 KNOTS WITH HIGHER GUSTS WHICH WILL PERSIST THROUGH MID MORNING ON SUNDAY. * SEAS: WAVE HEIGHTS WILL BE 3 TO 4 FEET OVER THE TIDAL LAKES AND SOUNDS...AND 3 TO 6 FEET OVER NEAR SHORE COASTAL WATERS THROUGH MID MORNING...AND AGAIN TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ575-577-011745- /O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/ /O.NEW.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 438 AM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THROUGH MID MORNING...DROP OFF SLIGHTLY THIS AFTERNOON...THEN INCREASE TO AROUND 20 KNOTS OR HIGHER AGAIN TONIGHT INTO SUNDAY MORNING. * SEAS: WAVES AND SEA HEIGHTS WILL BE 6 TO 8 FEET THIS MORNING...4 TO 6 FEET THIS AFTERNOON...THEN BUILDING TO 6 TO 7 FEET AGAIN TONIGHT AND SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-550-552-011500- /O.EXT.KLIX.SC.Y.0113.000000T0000Z-111001T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- 438 AM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS 25 TO 30 KNOTS WILL CONTINUE THROUGH MID MORNING BEFORE DECREASING TO 10 TO 15 KNOTS THIS AFTERNOON. WINDS ARE EXPECTED TO RISE TO 15 TO 20 KNOTS AGAIN AFTER 7 PM THIS EVENING AND CONTINUE THROUGH MID MORNING SUNDAY. * SEAS: WAVES HEIGHTS WILL BE 3 TO 4 FEET OVER THE TIDAL LAKES AND OPEN BAYS THIS MORNING AND AGAIN TONIGHT AND EARLY SUNDAY MORNING. WAVES WILL BE 3 TO 6 FEET OVER THE COASTAL WATERS THIS MORNING AND AGAIN TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-011745- /O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 438 AM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDDAY...DROP OFF TO NEAR 15 KNOTS THIS AFTERNOON...THEN INCREASE TO 15 TO 20 KNOTS TONIGHT INTO SUNDAY MORNING. * SEAS: WAVES WILL BE 5 TO 7 FEET THROUGH EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 22/TD
149 WHUS74 KLIX 011528 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1028 AM CDT SAT OCT 1 2011 ...STRONG WINDS AND HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT FOR EARLY PART OF THIS AFTERNOON AND REDEVELOP AGAIN TONIGHT... .HIGH PRESSURE BUILDING FROM THE NORTH AND THE ASSOCIATED COOL AIR WILL PRODUCE MODERATE TO STRONG NORTH TO NORTHEAST WINDS THROUGH SUNDAY MORNING. GMZ532-534-536-538-555-557-012330- /O.EXP.KLIX.SC.Y.0113.000000T0000Z-111001T1500Z/ /O.CON.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 1028 AM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT SUNDAY... * WINDS: NORTHEAST WINDS THIS EVENING WILL INCREASE TO NEAR 20 KNOTS WITH HIGHER GUSTS WHICH WILL PERSIST THROUGH MID MORNING ON SUNDAY. * SEAS: WAVE HEIGHTS WILL BE 3 TO 4 FEET OVER THE TIDAL LAKES AND SOUNDS...AND 3 TO 6 FEET OVER NEAR SHORE COASTAL WATERS THROUGH MID MORNING...AND AGAIN TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-550-552-011630- /O.EXP.KLIX.SC.Y.0113.000000T0000Z-111001T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- 1028 AM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ575-577-012330- /O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/ /O.CON.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1028 AM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY WILL BE RE-ISSUED AND IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT SUNDAY... * WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THROUGH NOON...DROP OFF SLIGHTLY THIS AFTERNOON...THEN INCREASE TO AROUND 20 KNOTS OR HIGHER AGAIN TONIGHT INTO SUNDAY MORNING. * SEAS: WAVES AND SEA HEIGHTS WILL BE 6 TO 8 FEET THIS MORNING... 4 TO 6 FEET THIS AFTERNOON...THEN BUILDING TO 6 TO 7 FEET AGAIN TONIGHT AND SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-011800- /O.CON.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 1028 AM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS: NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDDAY... DROP OFF TO NEAR 15 KNOTS THIS AFTERNOON...THEN INCREASE TO 15 TO 20 KNOTS TONIGHT INTO SUNDAY MORNING. * SEAS: WAVES WILL BE 5 TO 7 FEET THROUGH EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
864 WHUS74 KLIX 011815 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 115 PM CDT SAT OCT 1 2011 ...STRONG WINDS AND HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT WILL REDEVELOP AGAIN TONIGHT... .HIGH PRESSURE BUILDING FROM THE NORTH AND THE ASSOCIATED COOL AIR WILL PRODUCE MODERATE TO STRONG NORTH TO NORTHEAST WINDS THROUGH SUNDAY MORNING. GMZ575-577-020215- /O.EXP.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/ /O.CON.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 115 PM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT SUNDAY. * WINDS: NORTHEAST WINDS INCREASE TO AROUND 20 KNOTS OR HIGHER TONIGHT INTO SUNDAY MORNING. * SEAS: WAVES AND SEA HEIGHTS WILL BUILD TO 6 TO 7 FEET TONIGHT AND SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ570-572-011915- /O.EXP.KLIX.SC.Y.0113.000000T0000Z-111001T1800Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 115 PM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ532-534-536-538-555-557-020215- /O.CON.KLIX.SC.Y.0114.111002T0100Z-111002T1500Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 115 PM CDT SAT OCT 1 2011 ...SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CDT SUNDAY... * WINDS: NORTHEAST WINDS THIS EVENING WILL INCREASE TO NEAR 20 KNOTS WITH HIGHER GUSTS WHICH WILL PERSIST THROUGH MID MORNING ON SUNDAY. * SEAS: WAVE HEIGHTS WILL BE RISE 3 TO 4 FEET OVER THE TIDAL LAKES AND SOUNDS...AND RISE 3 TO 6 FEET OVER NEAR SHORE COASTAL WATERS TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 4:37 AM CDT, 10 minutes earlier.
Area forecast discussion, Sep 30, 4:37 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 AM CDT FRI SEP 30 2011
.SHORT TERM...
17
COLD FRONT MOVING SOUTH AT ABOUT 30KT. THIS IS ABOUT AS FAST AS I
HAVE SEE A FRONT MOVE IN A WHILE. THIS PUTS THE FRONT IN MCB BY
5AM...BTR BY 6AM...ASD & MSY BY 7AM...GPT BY 730AM. THIS SPEED
ALSO BRINGS THE FRONT INTO THE OPEN WATERS OF THE GULF BY 9AM.
COOL AIR DOES NOT FOLLOW IMMEDIATELY BEHIND THE FRONT BUT THE DRY
AIR DOES. TEMPS SHOULD ALSO RISE ABRUPTLY JUST AHEAD AND RIGHT
ALONG THE FRONTAL AXIS AS THE INVERSION LEVEL WARM AIR IS MIXED
AND COMPRESSED TO THE SFC. THIS WILL BE THE SPIKE IN TEMPS BEFORE
COOL AIR BEGINS TO INVADE. THE DRY AIR WILL BE NOTICED WHILE THE
COOLER AIR WILL BEGIN TO REALLY BE NOTICED LATER THIS AFTERNOON
AND EVENING.
THE WEEKEND WILL BE VERY NICE BUT THE EASTERLIES ARE NO GOING TO
GIVE IN WITHOUT A FIGHT. DEEP EASTERY FLOW WILL CONTINUE ABOVE THE
BOUNDARY LAYER OVER THE GULF. THIS WILL CAUSE A LOT OF MOISTURE
FROM THE TROPICS TO GET GENTLY LIFTED OVER THE COOLER DRY AIR AT
WITHIN THE BOUNDARY LAYER CAUSING CLOUD COVER AND SOME LIGHT RAIN
AREAS WELL OUT OVER THE GULF AT FIRST. THIS (ISENTROPIC LIFTING)
WILL CONTINUE TO SHIFT TOWARD THE AREA AS THE WEEK CONTINUES
FINALLY MAKING ITS WAY ONSHORE POSSIBLY AS EARLY AS THURSDAY. WE
WILL HAVE TO SEE HOW MODIFIED THE SHALLOW COOL AIR MASS BECOMES
BUT THE CLOUD COVER SHOULD LOCK IN THE COOLER TEMPS OR WHAT IS
LEFT OF THEM.
&&
.AVIATION...
PATCHY FOG HAS PRODUCED TEMPO MVFR TO BRIEF IFR AROUND KHUM THE LAST
FEW HOURS...AND SOME MVFR CATEGORY VSBYS IN LIGHT FOG HAVE RECENTLY
DEVELOPED AROUND KBTR AND KGPT. A COUPLE ADDITIONAL AIRPORTS MAY
HAVE A BRIEF PERIOD OF VSBY RESTRICTIONS THROUGH 12-13Z THIS
MORNING...HOWEVER...MIXING FROM THE APPROACHING COLD FRONT WILL
START TO FLUSH OUT THE LOW LEVEL MOISTURE THIS MORNING AND CREATE
WIDESPREAD VFR CONDITIONS THE REMAINDER OF TODAY THROUGH THIS
WEEKEND. NORTH WINDS WILL INCREASE IN THE WAKE OF A COLD FRONT
TODAY...WITH STRONG GUSTY WINDS EXPECTED TONIGHT AND SATURDAY
MORNING AT KNEW AND KMSY. 22/TD
&&
.MARINE...
THE PERIOD OF CALM TO LIGHT WINDS AND FLAT SEAS WILL BE ENDING TODAY
AS THE STRONG COLD FRONT SURGES SOUTH THROUGH THE MARINE AREA. THE
MOST DRAMATIC INCREASE IN WINDS...WAVES...AND SEA HEIGHTS WILL OCCUR
LATE THIS AFTERNOON AND THIS EVENING DUE TO A COMBINATION OF
BUILDING HIGH PRESSURE AND COOL DRY AIR SPREADING INTO THE AREA.
SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR...AND THE ADVISORY WILL
BE IN EFFECT WITH THE EARLY MORNING FORECAST VALID FROM 5 PM TODAY
THROUGH 1 PM SATURDAY. NORTH WINDS WILL INCREASE TO 20 TO 28 KNOTS
WITH OCCASIONAL GUSTS 30 TO 35 KNOTS LIKELY TONIGHT AND SATURDAY
MORNING. WINDS SHOULD FALL OFF TO AROUND 15 KNOTS SATURDAY
AFTERNOON...HOWEVER THE PRESSURE GRADIENT WILL REMAIN FAIRLY
TIGHT...AND WITH A COOL AIRMASS IN PLACE...WINDS WILL LIKELY
APPROACH SMALL CRAFT ADVISORY CRITERIA AGAIN OVER SOME WATERS
SATURDAY NIGHT AND EARLY SUNDAY MORNING.
GOING INTO NEXT WEEK...THERE IS SOME MODEL DIFFERENCES WITH REGARDS
TO THE STRENGTH OF THE PRESSURE GRADIENT WITH THE GFS SHOWING
STRONGER EAST WINDS AND THE ECMWF LIGHTER WITH A LOBE OF HIGH
PRESSURE BREAKING OFF NEAR THE NORTH CENTRAL GULF COAST. HAVE
BLENDED THE MODEL GUIDANCE FOR NOW WHICH STILL KEEPS A STEADY 15
KNOTS AND ELEVATED SEAS OFFSHORE FOR MUCH OF THE EXTENDED PERIOD.
22/TD
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 82 47 75 45 / 10 10 10 10
BTR 85 52 78 50 / 10 10 10 10
ASD 85 54 77 50 / 10 10 10 10
MSY 85 59 77 56 / 10 10 10 10
GPT 86 54 78 50 / 10 10 10 10
PQL 86 53 77 49 / 10 10 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 PM FRIDAY TO 1 PM SATURDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 PM FRIDAY TO 1 PM SATURDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 29, 7:03 PM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 703 PM CDT THU SEP 29 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-010015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 703 PM CDT THU SEP 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHERLY WINDS BEHIND A COLD FRONT MAY RESULT IN SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS STARTING EARLY FRIDAY EVENING AND LASTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 95/DM
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.